RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 1, Pages 115–131 (Mi tmf2013)  

This article is cited in 7 scientific papers (total in 7 papers)

Integrable Models of $(1+1)$-Dimensional Dilaton Gravity Coupled to Scalar Matter

A. T. Filippov

Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

Abstract: We describe a class of explicitly integrable models of $(1+1)$-dimensional dilaton gravity coupled to scalar fields in sufficient detail. The equations of motion of these models reduce to systems of Liouville equations with energy and momentum constraints. We construct the general solution of the equations and constraints in terms of chiral moduli fields explicitly and briefly discuss some extensions of the basic integrable model. These models can be related to higher-dimensional supergravity theories, but we mostly consider them independently of such interpretations. We also briefly review other integrable models of two-dimensional dilaton gravity.

Keywords: dilaton gravity, integrable models, soliton, Liouville equation

DOI: https://doi.org/10.4213/tmf2013

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:1, 95–107

Bibliographic databases:


Citation: A. T. Filippov, “Integrable Models of $(1+1)$-Dimensional Dilaton Gravity Coupled to Scalar Matter”, TMF, 146:1 (2006), 115–131; Theoret. and Math. Phys., 146:1 (2006), 95–107

Citation in format AMSBIB
\Bibitem{Fil06}
\by A.~T.~Filippov
\paper Integrable Models of $(1+1)$-Dimensional Dilaton Gravity Coupled to Scalar Matter
\jour TMF
\yr 2006
\vol 146
\issue 1
\pages 115--131
\mathnet{http://mi.mathnet.ru/tmf2013}
\crossref{https://doi.org/10.4213/tmf2013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243407}
\zmath{https://zbmath.org/?q=an:1177.83100}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146...95F}
\elib{http://elibrary.ru/item.asp?id=9213640}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 1
\pages 95--107
\crossref{https://doi.org/10.1007/s11232-006-0010-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235509200010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31044449464}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2013
  • https://doi.org/10.4213/tmf2013
  • http://mi.mathnet.ru/eng/tmf/v146/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. De Alfaro, A. T. Filippov, “Dimensional reduction of gravity and relation between static states, cosmologies, and waves”, Theoret. and Math. Phys., 153:3 (2007), 1709–1731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. de Alfaro, A. T. Filippov, “Multiexponential models of $(1+1)$-dimensional dilaton gravity and Toda–Liouville integrable models”, Theoret. and Math. Phys., 162:1 (2010), 34–56  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. T. Filippov, “Weyl–Eddington–Einstein affine gravity in the context of modern cosmology”, Theoret. and Math. Phys., 163:3 (2010), 753–767  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. Proc. Steklov Inst. Math., 272 (2011), 107–118  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. A. T. Filippov, “Unified description of cosmological and static solutions in affine generalized theories of gravity: Vecton–scalaron duality and its applications”, Theoret. and Math. Phys., 177:2 (2013), 1555–1577  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. T. Filippov, “Solving dynamical equations in general homogeneous isotropic cosmologies with a scalaron”, Theoret. and Math. Phys., 188:1 (2016), 1069–1098  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Filippov T., “A Fresh View of Cosmological Models Describing Very Early Universe: General Solution of the Dynamical Equations”, Phys. Part. Nuclei Lett., 14:2 (2017), 298–303  crossref  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:315
    Full text:108
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019